# SDR CALA2016120296010

- Difficulty date: November 29, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 76,271 hours, 28,718 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL IS CORRODED UNDER FWD AND AFT GIRT BAR PLATE FITTINGS FR66-FR68.  REPLACED L2 DOOR SILL IAW A320 SRM 51-42-11.
